# SDR DALA2016120409569

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTON FOUND PASSENGER CABIN FROM BS 947.5 - 986.  5 - 8 INCHES OF AFT SERVICE DOOR CREASE BEAM IS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CREASE BEAM IAW SRM 51-40-02 & DWG 147A8501 REV C.
